# SDR AALA201706019025

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 67,283 hours, 25,013 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A DIRTY SOCK ODOR DURING DESCENT.  OIL LINE TO APU SCAVENGE PUMP FOUND LOOSE.  AIRCRAFT WAS GROUNDED.
